# SDR SWIA202161208

- Difficulty date: August 16, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS333.00 AND FS 349.00.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED STRINGER AT STGR 26R BETWEEN FS333-364 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-31350 REV A.  LEAK TEST GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
